# SDR ABXA9800657

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 24763
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 56121595
- Condition: Cracked
- Location: Bs 1890
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 .5 INCH CRACK AT AFT BULKHEAD STATION 1890, UPPER RIGHT CORNER ABOVE BRACKET WITH MOUNT BOLT FOR RUDDER POWER MECHANISM.  REPAIRED IAW DC8 SRM 52-2-0.
